Search the Community
Showing results for tags 'reactions'.
Found 2 results
Altostrata posted a topic in Symptoms and self-careWhat we've seen is that going on and off psychiatric drugs and having adverse reactions such as withdrawal symptoms can make your nervous system hypersensitive to drugs and sometimes supplements and even foods. Please post about your experiences with supplements here.
Christiana replied to Altostrata's topic in Symptoms and self-careWhat are your reactions like to what, how long do they last, etc? Also, how far are you into your recovery? Please provide details, if you can. I'm almost 5 1/2 years into my recovery. I still suffer a great deal daily, but even more, when I have my menstrual cycle, which is irregular now. Any supplement or drug I take, including ones I've taken before withdrawal without problems, makes me feel much, much worse. This is especially true for vitamin D, which I really need to take, because my level is very low, and antibiotics, among a few other things I've tried to tolerate taking, all at low doses too. Kefir is the only food that really stands out as me reacting poorly to, but then again sometimes it helps me. There may be others though, which are mild or I'm just not making the connection with them. I haven't tried taking very many supplements and drugs nor have I followed a special diet. All I know is my bad reactions, to what little I have tried taking, really bothers me a lot, as I thought, by now, they would be gone or at least better. This prevents me from not taking anything I don't just have to take, which might could help me. I wonder, will this ever go away for me? If it did for you, how long did it take?